I'm seeing a pain management doctor for chronic low back pain (6 years) I get 3 epidural steroid injections a year. The doc gives me darvon 65 to take with ibuprofen to take along with the steroid inj. for the pain. He also gives me hydrocodone 7.5 with ibuprofen for flairups. I'm supposed to stay away from acetaminophen. I'm one year post interferon/ribavirin for hep-c.(still non-detectable) My problem is after I take the vicoprofen during a flair up, say 6 or 7 tablets in two days, after I stop taking them I have real diffucultly breathing. I feel like I have a heavy weight on my chest and when I lay down the wheezing is so loud that it honestly keeps me awake.Lots of tine I go to the chair an try to sleep setting upright. I feel like I just cant get enought oxygen. I've seen a pulmonary specialist and had a sleep study conducted. He gave me some steroid inhailers. I,ve tried bronco dialators. I've never had asthma, but from what i've read, I feel like a person who is having a really bad asthma attack. Any body have any 411? Thanx
Do you think this "attack" is related to stress or anxiety? Many times those present like an asthma attack, but the cause may be stress or anxiety. Sometimes, it's not so obvious that might be the cause until further investigating.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.